# SDR ASAA2023071043975

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,468 hours, 13,158 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA713051
- Condition: Failed
- Location: #1 Engine
- Part time: 12,402 hours, 3,531 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN #1 START LEVER RAISED TO IDLE NO FUEL FLOW SPAR VALVE, ENG VALVE BRIGHT BLUE. GROUNDED - YES. FOUND SPAR VALVE CLOSED LIGHT REMAINS BRIGHT FOUND MAIN MSG 73-31551 FUEL FLOW WAS NOT DETECTED DURING START ATTEMPT VISUALLY CONFIRMED THE MANUAL OVERRIDE HANDLE DID NOT MOVE FROM CLOSED TO OPEN POSITION. REF TAST 73-71 TASK 803, TASK 28-22 TASK 809, TASK 80-06 TASK 802 80081 07/10/23 REPLACED LH ACTUATOR OF THE SPAR VALVE OPS CHECK GOOD REF AMM 28-22-11 SEAMC ARON NOTIFIED 4 MIG 51A INSTALLED AND REMOVED SEE LOG PAGE 60709940 FOR FUEL PUMP REPLACEMENT.
